# SDR AU970100

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 26340171
- Condition: Cracked
- Location: Elevator Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ELEVATOR ASSEMBLY TORQUE TUBE CRACKED LONGITUDINALLY THROUGH RIVET HOLE 60MM (2.36IN) FROM INBOARD END - CORROSION FOUND BETWEEN TUBE AND END FITTING WHICH CAUSED THE TUBE TO EXPAND AND CRACK - SUSPECT INADEQUATE TREATMENT DURING ASSEMBLY - AIRCRAFT OPERATES AS A FLOAT PLANE IN A SALT LADEN ENVIRONMENT
